High Wind, Tucker
- When
- December 1, 5:00 AM EST to 12:00 PM EST
- Where
- Tucker forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- DEPT OF HIGHWAYS
Numerous trees blown down, mainly at higher elevations.
1 high wind, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Dec 1, 4:08 AM EST, 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 408 AM EST WED DEC 1 2004 .AVIATION... STRONG LOW PRESSURE CENTER CONTINUES TO MOVE NORTHEAST ACROSS OHIO INTO EASTERN LAKE ERIE. RAIN WILL KEEP THE LOWER CIG/VSBY WITH MVFR AND IFR CONDITION THROUGH MORNING. A COLD FRONT WILL MOVE ACROSS THE CWA BRINGING WITH IT VERY STRONG WINDS. SUSTAINED WINDS FROM 20-25 KNOTS WITH GUSTS TO 40-45 KTS ARE POSSIBLE. CIGS/VSBYS WILL IMPROVE THROUGH THE DAY. && .SHORT TERM (TODAY THROUGH FRIDAY NIGHT)... A STRONG COLD FRONT WILL PUSH ACROSS THE DISTRICT THIS AM. RAIN IS LIKEY AHEAD OF THE FRONT THIS AM AND STRONG GUSTY WINDS ARE LIKELY WITH AND BEHIND THE COLD FRONTAL PASSAGE. PRECIPITATION WILL END QUICKLY BEHIND THE FRONT TONIGHT AS COLDER DRIER AIR PUSHES INTO THE DISTRICT. ANOTHER COLD FRONT WILL PUSH ACROSS THE DISTRICT THURSDAY NIGHT INTO FRIDAY WITH A CHANCE OF SNOW SHOWERS BUT LITTLE RISK OF SNOW ACCUMULATION. && .LONG TERM (SATURDAY THROUGH TUESDAY)... A RIDGE OF HIGH PRESSURE BUILDING INTO THE OHIO VALLEY FOR THE WEEKEND WILL BRING NORTHWEST WINDS AND CHILLY TEMPS FOR SATURDAY WITH A CHANCE OF SNOW SHOWERS...BUT DRY WEATHER FOR SUNDAY AND MONDAY AS THE HIGH MOVES ACROSS THE DISTRICT. A CHANCE OF RAIN AND SNOW SHOWERS WILL MOVE BACK INTO THE AREA WITH ANOTHER COLD FRONT FOR MONDAY NIGHT AND TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...HIGH WIND WARNING FOR ZONE MDZ001 TODAY. OH...WIND ADVISORY FOR ZONES OHZ039>041-048>050-057>059-068-069 TODAY. PA...HIGH WIND WARNING FOR ZONES PAZ023-030-032 TODAY. ...WIND ADVISORY FOR ZONES PAZ007>009-013>016-020-022-023- 029>032 TODAY. WV...HIGH WIND WARNING FOR ZONES WVZ023-041 TODAY. ...WIND ADVISORY FOR ZONES WVZ001>004-012-021>023-041 TODAY. && AVIATION...66 SHORT TERM...06 LONG TERM...06
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 513 AM EST TUE NOV 30 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-011013- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 513 AM EST TUE NOV 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... DURING DAYTIME WEDNESDAY, DAY TWO, WINDS CAN GUST OVER 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
1 high wind. Local standard time, as filed.
Numerous trees blown down, mainly at higher elevations.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2004Every state in 2004This day in weather historyWarnings in West Virginia, December 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5428269.